MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. JELCOSAF-T WING BLOOD COLLECTION AND INFUSION SET; NEEDLE, HYPODERMIC, SINGLE LUMEN

SMITHS MEDICAL ASD, INC. JELCOSAF-T WING BLOOD COLLECTION AND INFUSION SET; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 982312D
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while pulling the safety device up, the needle detached from the tubing and shot across the room.No patient injury was reported.
 
Additional Manufacturer Narrative
A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.No product sample was received; therefore, no visual and functional testing could be performed.The reported issue could not be confirmed due to the fact that no samples, pictures or videos were received to perform a thorough investigation.If the product is returned, the manufacturer will reopen this complaint for further investigation.No corrective actions are required since the complaint was not confirmed this remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).

Brand Name
JELCOSAF-T WING BLOOD COLLECTION AND INFUSION SET
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
10 bowman dr.
keene NH 03431
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
10 bowman dr.
keene NH 03431
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15327374
Report Number3012307300-2022-16995
Device Sequence Number6362131
Product Code FMI
UDI-Device Identifier20351688081770
UDI-Public20351688081770
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K895705
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/13/2025
Device Model Number982312D
Device Catalogue Number982312D
Device Lot Number4068642
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2022
Initial Report FDA Received Date08/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/30/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown